# SDR IPXA2022122089177

- Difficulty date: December 15, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 82,365 hours, 15,540 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING LEVEL 1 ALERT CABIN DOOR FWD L ILLUMINATED AND DID NOT EXTINGUISH. PLACED EAD DOOR OPEN ALERTING SYS FOR L1 DOOR ON MEL 52-40-1-1-0-1, OK TO CONTINUE PLACARD INSTALLED. M797952 ASSIGNED.T/S PER FIM 52-70-10-00. ALL DOOR ALERTS CLEAR WHEN DOORS ARE CLOSED, SLIDES ARE ARMED AND ENGINE FUEL SWITCH PLACED ON. NO FAULTS FOUND. ORIG SUBMISSION DATE: 12/20/2022
